Does taking contraceptive pills change menstrual cycle ?
Does althea contraceptive pills could change menstraul cycle if it was started 2 weeks after menstraution? does althea contraceptive pills could change menstraul cycle if it was started 2 weeks after menstraution??
Welcome to HealthcareMagic
Yes oral contraceptives can change menstrual pattern if you dont take them regularly. As you started pills late in this cycle i doubt about its efficacy. If you had unprotected intercourse in this cycle and pills were not very effective due to delayed use , chances of pregnancy are there. Kindly do a urine pregnancy test to rule out pregnancy. consult your doctor. Take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello! I m 32 years old, female, I delivered my 2 babies Caesarian Section (now they are 4 yrs old and 2 yrs old). A month after I gave birth with my second child, I started taking contraceptive pills , since then my menstrual cycle was going back to normal (28 days). Just last march of this year, I suddenly stopped taking contraceptive pill without even finishing the 28 pills. 5 days after, I experienced bleeding which lasted for 3 days (flow is just like i have my menstrual period ). After that and until now (already 3 months), my menstrual period will occur every after 13-15 days! So I end up having my menstrual period every twice a month! Is this a side effect of stopping taking the pill so sudden? Will my menstrual cycle go back to normal in due time? Please advise.
I am on the combined pill I will finish it on Tuesday and suppose to get my period on Saturday however I don t want to get my period on Saturday because of my and my boyfriends year anniversary I am wondering if I could take a few extra pills to make my period come a bit late ? Will I be protected
I had protected sex with boyfriend on 13th May. My hymen broke. I could see 2-3 drops of blood. We next had protected sex on 16th May. But at that time, we could see some thickened blood. We stopped immediately. I took contraceptives on the 17th of May, then. Are there any chances of me being pregnant? And my period s date is 20th as per last month. I m waiting for it.. Will the contraceptive affect my period? Provided that my menstrual cycle is regular.. What could be the tentative datw for my period to occur this month? Please help..
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...